# SDR 9605069865

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE LEFT ENGINE DRIVEN HYDRAULIC PUMP FAILED.  FLIGHT DIVERTED TO ORD AND LANDED NORMALLY.  FOUND PUMP SHAFT SHEARED.  REPLACED PUMP, LEAK AND OPERATIONAL CHECK GOOD.
